Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linear topological division algebras


Author: Richard Arens
Journal: Bull. Amer. Math. Soc. 53 (1947), 623-630
DOI: https://doi.org/10.1090/S0002-9904-1947-08857-1
MathSciNet review: 0020987
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens, A topology for spaces of transformations, Ann. of Math. vol. 47 (1946) pp. 480-495. MR 17525
  • 2. R. Arens, The space L, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 931-935. MR 17524
  • 3. G. Birkhoff, A note on topological groups, Compositio Math. vol. 3 (1936) pp. 427-431. MR 1556955
  • 4. I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 4726
  • 5. N. Jacobson, Structure theory for algebraic algebras, Ann. of Math. vol. 46 (1945) pp. 695-767. MR 14083
  • 6. S. Mazur, Sur les anneaux lineaires, C. R. Acad. Sci. Paris, vol. 207 (1938) pp. 1025-1027.
  • 7. D. Montgomery, Continuity in topological groups, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 879-882.
  • 8. G. Silov, On the extension of maximal ideals, C. R. (Doklady) Acad. Sci. URSS. vol. 29 (1940) pp. 83-84. MR 4073
  • 9. B. L. van der Waerden, Moderne Algebra, vol. 1, Berlin, 1937.
  • 10. J. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169. MR 1546041


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08857-1

American Mathematical Society